MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD MAXZERO PRESSURE RATED EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD MAXZERO PRESSURE RATED EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number MZXT5306
Medical Device Problem Codes Crack (1135); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd maxzero pressure rated extension set was cracked the following information was received by the initial reporter with the following verbatim it was reported by customer that the t connector on extension set mzxt5306 is not securely fitting on the end of iv hub, leading to leaking of blood and medication.The luer lock connection is not seating properly to iv hub, leading to nurses spinning the spin collar and, in some cases, cracking it.
 
Additional Manufacturer Narrative
The customer reported the t connector is not securely fitting, and returned 3 unused samples of material mzxt5306, lot not 25085605.Upon initial visual examination, the sets had no defects or abnormalities.The issue of connection issues was unable to be replicated, and all connections on the t connector set were also able to hold watertight connections.A device history record review was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.The manufacturing site was unable to assign a root cause for the connection issue, due to the investigation being unable to replicate the failure.

Brand Name
BD MAXZERO PRESSURE RATED EXTENSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23751713
Report Number9616066-2025-03708
Device Sequence Number18521949
Product Code FPA
UDI-Device Identifier10885403463815
UDI-Public(01)10885403463815(17)280818(10)25085605
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K171957
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberMZXT5306
Device Lot Number25085605
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2025
Supplement Date Received by Manufacturer03/06/2026
Initial Report FDA Received Date12/08/2025
Supplement Report FDA Received Date03/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown